# SDR SIMA20250316001

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N335JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 24,354 hours, 16,743 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 17073207901
- Condition: Failed
- Location: Mau2- Mod Nose W
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL ON APPROACH WHEN GEAR LOCKED DOWN. EMERGENCY DECLARED TOWED IN. "TRANSFERRED FROM AML PAGE 110600387 - ITEM 1" REFERENCE ITEM 2 AND 3 THIS NRWC FOR THE RAR OF THE NWSCM AND THE STEERING FEEDBACK SENSOR 1. THEN THE STEERING SYSTEM OPC GOOD IAW AMM 32-52-00-710=801
